Journal article icon

Journal article

Affine SL(2) Conformal Blocks from 4d Gauge Theories

Abstract:
We study Nekrasov's instanton partition function of four-dimensional N = 2 gauge theories in the presence of surface operators. This can be computed order by order in the instanton expansion by using results available in the mathematical literature. Focusing in the case of SU(2) quiver gauge theories, we find that the results agree with a modified version of the conformal blocks of affine SL(2) algebra. These conformal blocks provide, in the critical limit, the eigenfunctions of the corresponding quantized Hitchin Hamiltonians. © 2010 Springer.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11005-010-0422-4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
LETTERS IN MATHEMATICAL PHYSICS
Volume:
94
Issue:
1
Pages:
87-114
Publication date:
2010-10-05
DOI:
EISSN:
1573-0530
ISSN:
0377-9017
URN:
uuid:5b16852f-a188-48fc-b7d3-18e1a85fa9b8
Source identifiers:
196186
Local pid:
pubs:196186
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP